Toggle Main Menu Toggle Search

ePrints

A randomized controlled trial of implant-retained mandibular overdentures

Lookup NU author(s): Patrick Allen, Professor J Mark Thomason, Dr Nick Jepson, Francis Nohl, Professor Janice Ellis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Allen PF, Thomason JM, Jepson NJA, Nohl F, Smith DG, Ellis J

Publication type: Article

Journal: Journal of Dental Research

Year: 2006

Volume: 85

Issue: 6

Pages: 547-551

ISSN (print): 0022-0345

ISSN (electronic): 1544-0591

Publisher: Sage

URL: http://dx.doi.org/10.1177/154405910608500613

DOI: 10.1177/154405910608500613

PubMed id: 16723653


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share